# SDR 99ZZZX1863

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 18,853 hours
- Component: Boeing, 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS PN 69-77855-1 ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.
